# SDR FDEA201302060275

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 45,606 hours, 27,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53980070210
- Condition: Cracked
- Location: Zone 200
- Part time: 45,606 hours, 27,717 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CRACKS IN AREA"C" OF INNER FLANGE OF THE LONGERON AT STRINGER 11 B/W, FR75 AND FR75A ON LT SIDE CUT OUT THE CRACK FLANGE AND SPLICE REPAIR IAW SRM53-18-18/201, FIG 205C.
